MathSciNet Relay Station
MathSciNet bibliographic data
MR204478 17.10 (17.40)
McCrimmon, Kevin A proof of Schafer's conjecture for infinite-dimensional forms admitting composition. J. Algebra 5 1967 72–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement